| Home | E-Submission | Sitemap | Contact Us
logo
Korean J Med > Volume 87(6); 2014 > Article
The Korean Journal of Medicine 2014;87(6): 665-674.
약물에 의한 중증 피부반응
양민석1,2,3, 정재우3,4, 강혜련1,3,5,6
1서울대학교 의학연구원 알레르기 및 임상면역연구소
2서울특별시 보라매병원 내과
3대한천식알레르기학회 약물알레르기워크그룹
4중앙대학교 의과대학 내과학교실
5서울대학교 의과대학 내과학교실
6서울대학교병원 지역의약품안전센터
Severe Cutaneous Adverse Reaction
Min Suk Yang1,2,3, Jae Woo Jung3,4, Hye-Ryun Kang1,3,5,6
1Institute of Allergy and Clinical Immunology, Seoul National University Medical Research Center, Seoul, Korea
2Department of Internal Medicine, Seoul Metropolitan Government - Seoul National University Boramae Medical Center, Seoul, Korea
3Drug Allergy Workgroup of the Korean Academy of Asthma Allergy and Clinical Immunology, Seoul, Korea
4Department of Internal Medicine, Chung-Ang University College of Medicine, Seoul, Korea
5Department of Internal Medicine, Seoul National University College of Medicine, Seoul, Korea
6Seoul National University Hospital Regional Pharmacovigilance Center, Seoul, Korea
Corresponding Author: Hye-Ryun Kang ,Tel: +82-2-748-0820, Fax: +82-2-742-3291, Email: helenmed@snu.ac.kr
ABSTRACT
Severe adverse cutaneous reactions (SCARs) include Stevens-Johnson syndrome (SJS)/toxic epidermal necrolysis (TEN) and drug reaction with eosinophilia and systemic symptoms (DRESS). Although recent advances in pharmacogenomics have revealed the association between specific human leukocyte antigens (HLAs) and certain drug-induced SCARs, such associations were found in a limited number of drug-associated SCARs and are not sufficient to explain many other drug-related SCARs. After introducing research on the HLA-restricted T cell response, the role of the T cell receptor in drug binding was emphasized and a new concept called “pharmacological interactions of drug with immune receptors” has been conceptualized over recent decades. Currently, many international and domestic collaborative consortia have been formed and should enable the phenotypic standardization of SCARs at the earliest practicable time to provide valuable insights into its pathogenesis and to find an ideal method to prevent patients from developing SCARs
Keywords: Stevens Johnson syndrome, toxic epidermal necrolysis; Drug hypersensitivity syndrome
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
1
Crossref
1,054
View
44
Download
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community